# SDR DALA2020040602198

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, /P 1544505) CRACK INDICATION ON FRAME 16 RH DOOR STOP 7 HOLE 1 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED INTERCOSTAL LOC. AS PER, A319 SRM 51-72-11 AND DWG #D53112300, RELEASE DATE 30-JAN-98, H00.
